# SDR C2XA06IA008

- Difficulty date: January 9, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N14179
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500896
- Aircraft time: 2,493 hours, 1,356 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

IAH - FLIGHT 3162, DURING CLIMB THE CREW REPORTED A LAV SMOKE WARNING.  THE CREW COMPLETED THE QRH CHECKLIST, AND THE FLIGHT ATTENDANT VERIFIED NO SMOKE, THE AIRCRAFT CONTINUED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, PERFORMED OPERATIONAL CHECKS OF THE LAV SMOKE DETECTOR WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
